# SDR AWXA9500794

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Fs 1681-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND AFT GALLEY FLOOR PAN CORRODED IN NUMEROUS AREAS FROM STATION 1681.8 THROUGH STATION 1740, RBL 2 THROUGH LBL 55.  REPAIRED PER ER 5-53-16-11.  (M)
